# SDR CALA2018090701910

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 90,234 hours, 15,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145W51002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AD2001-18-09 EA5300-01502 REV A HORIZONTAL PRESSURE DECK WEB, 1EA CRACK FOUND BETWEEN STA1287 RBL 18.3 AND 25.7. PRESSURE DECK REPAIRED AS PER EA5300-01502 REV A OP002.
